# SDR SWAA2022011440258

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 8210
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 1; FLAPS MOVED TO 1. NOTICED THE INDICATORS WERE SLIGHTLY SPLIT. WHEN WE WENT TO FLAPS 5; THE FLAPS DIDNT MOVE. / REPLACED FT FLAP POS X-MITTER PER AMM 27-58-01 ISS # 1668998 POS R P/N OFF/ON 18-1738-12 S/N OFF 8210 S/N OFF 4599
